Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31342
Title: Boundary value problems on the half-line for a generalised Painlevé II equation
Authors: Amster, P
Vicchi, L
Rogers, C
Issue Date: 2009
Publisher: Pergamon Press
Source: Nonlinear analysis : theory, methods and applications, 2009, v. 71, no. 1-2, p. 149-154 How to cite?
Journal: Nonlinear analysis : theory, methods and applications 
Abstract: Two types of boundary value problem on the infinite half-line I = [0, + ∞] are investigated for a class of generalised Painlevé II equations. Existence results are obtained via the method of upper and lower solutions together with a diagonal argument.
URI: http://hdl.handle.net/10397/31342
ISSN: 0362-546X
DOI: 10.1016/j.na.2008.10.036
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Oct 10, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

39
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.